# SDR DL764050506

- Difficulty date: August 30, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 15,526 hours, 5,473 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Cartridge
- Condition: Crushed
- Location: Tail Skid
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING NORMAL SINK RATE SPEED BRAKE PARTIALLY DEPLOYED THEN RETRACTED.  SUSPECT POSSIBLE TAIL STRIKE.  REPLACED TAIL SKID CARTRIDGE.
